MathSciNet Relay Station
MathSciNet bibliographic data
MR781050 (86h:11107) 11R58 (14H25)
Anderson, Greg W.; Indik, Robert On primes of degree one in function fields. Proc. Amer. Math. Soc. 94 (1985), no. 1, 31–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement